# SDR SWAA002405

- Difficulty date: November 19, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 43,330 hours, 37,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: WN0129
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EEPLS INOP.  REMOVED AND REPLACED EEPLS BATTERY PACK PER MM.
